# SDR M7K2008F00009

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N818MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4131
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Part time: 1,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE DRIVE FLANGE A CAST PLASTIC SUPPORT BUTRESS WAS FOUND CRACKED.  A NEW DRIVE FLANGE WAS INSTALLED.  SUGGEST THAT THE ALTERNATE METAL DRIVE FLANGE BE USED INSTEAD OF THE PLASTIC DESIGN AS ONLY THE PLASTIC DRIVES FAIL.  THE WEIGHT OF THE PART SEEMS TO BE THE MFG PRIMARY CONSIDERATION IN THE SELECTION FOR THIS PARTS MATERIAL.  (K)
